skip to main content
Refinado por: Lista de Todas as Versões remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds

Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, 2011, Vol.74(12), pp.3884-3895 [Periódico revisado por pares]

ScienceDirect Journals (Elsevier)

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds

Hosseini, S. ; Pouryayevali, M. R.

Nonlinear Analysis, August, 2011, Vol.74(12), p.3884(12) [Periódico revisado por pares]

Cengage Learning, Inc.

Texto completo disponível

3
Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds

Hosseini, S. ; Pouryayevali, M.R.

Nonlinear Analysis: Theory, Methods & Applications, 8/2011, Vol.74(12), pp.3884-3895 [Periódico revisado por pares]

Elsevier (via CrossRef)

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.